Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 80, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 3, 2017, 11:35 AM CDT for Jefferson Parish, Lafourche Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2017, 11:35 AM CDT (16:35 UTC)
- Expired
- May 3, 2017, 11:59 AM CDT
- In force
- 24 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jefferson Parish, LA, Lafourche Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 7:32 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
751
WUUS54 KLIX 031635
SVRLIX
LAC051-057-031715-
/O.NEW.KLIX.SV.W.0080.170503T1635Z-170503T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1135 AM CDT WED MAY 3 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Southeastern Lafourche Parish in southeastern Louisiana...
Southeastern Jefferson Parish in southeastern Louisiana...
* Until 1215 PM CDT
* At 1134 AM CDT, a severe thunderstorm was located 7 miles southwest
of Leeville, or 17 miles south of Galliano, moving northeast at 35
mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Leeville and Grand Isle Cman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2924 9029 2939 8998 2926 8991 2923 8994
2912 9010 2906 9025
TIME...MOT...LOC 1634Z 244DEG 30KT 2918 9030
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
245
WWUS54 KLIX 031659
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1159 AM CDT WED MAY 3 2017
LAC051-057-031709-
/O.CAN.KLIX.SV.W.0080.000000T0000Z-170503T1715Z/
Lafourche LA-Jefferson LA-
1159 AM CDT WED MAY 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFOURCHE AND
SOUTHEASTERN JEFFERSON PARISHES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2924 9029 2939 8998 2926 8991 2923 8994
2912 9010 2906 9025
TIME...MOT...LOC 1657Z 244DEG 30KT 2927 9009
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 10:25 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 3, 10:25 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1025 AM CDT Wed May 3 2017
.UPDATE...
Updated forecast package to increase POPs and QPF. Warm front is
not progressing northward as quickly as expected in yesterday's
forecast package. This will mean more rainfall occurring south of
Interstate 10 than originally forecast. Have opted to expand Flash
Flood Watch to include entire area, and put into effect
immediately. Now expecting 3-5 inch totals with locally higher
amounts where training occurs. 35
&&
.PREV DISCUSSION... /issued 739 AM CDT Wed May 3 2017/
SHORT TERM...
No significant changes in thinking from the previous forecast
regarding the overall evolution of the severe weather event
expected this afternoon and overnight. A vigorous vort max and
associated jet streak are currently ejecting out of Texas and into
Louisiana. Strong frontogenesis is occurring in a region of
enhanced baroclincity over the northwest Gulf at this time. This
warm front should quickly race to the northeast, and should enter
the forecast area by late morning. By this afternoon, the front
should be extending from approximately the Baton Rouge metro
across Lake Pontchartrain and into the offshore waters south of
the MS coast. This is also confirmed by model soundings indicating
a lowering of the LCL and LFC by 21z at Baton Rouge and 00z at
New Orleans whereas the LCL and LFC heights remain elevated due to
a more stable layer of air near the surface at McComb and
Gulfport. Ample forcing will be found throughout the atmospheric
column, and expect to see robust convection develop late this
morning near the Atchafalaya and then spread north and east
through the afternoon hours.
Severe potential still looks high for this afternoon and evening
in association with the warm frontal passage. 0-6km bulk shear
will be between 50 and 60 knots as a strong 50+ knot low level jet
forms over the area. Additionally, high storm relative values will
develop near the warm front with readings in excess of 400 m2/s2
expected in the lowest 3km. Given these parameters, rotating
supercell thunderstorms will be possible in the vicinity of the
warm front where localized helicity values will be maximized.
These thunderstorms could produce all forms of severe hazards
including tornadoes, strong damaging wind gusts, and large hail.
Heading into the overnight hours, the warm front will continue to
race to the northeast and should be well north and east of the CWA
by late this evening. However, the second round of severe
thunderstorm potential will then begin to impact the region in the
form of a squall line in advance of a strong cold front diving
through the Lower Mississippi Valley. This front will form over
the Southern Plains today as a strong longwave trough deepens over
the Plains and moves into the Midwest. Continued strong forcing
associated with the right entrance region of a jet streak over
the Arklatex will result in the formation of a squall line with
embedded severe convection during the evening hours. This line of
thunderstorms will quickly race to the southeast, and should
impact all of the forecast area tonight. Areas to the north and
west will see impacts generally occur before midnight while areas
south and east such as the New Orleans metro and MS coast will see
impacts after midnight. Directional shear will be much more
limited with this system, but speed shear in excess of 50 knots will
continue to be an issue. Given these parameters, severe bowing
segments producing straight line wind damage along with some hail
due to decent lapse rates in excess of 7.0C/km in the mid- levels
will be the primary concerns during the overnight hours.
Conditions will rapidly improve through the morning hours tomorrow
as strong negative vorticity, dry air, and cold air advection
takes hold in the wake of the cold front. The parent upper level
trough axis will be passing through the area, so cloud cover will
be slower to erode through the first half of the day. By late
afternoon, skies should rapidly clear as increased subsidence
develops throughout the atmospheric column. Any lingering shower
and thunderstorm activity in the morning hours should come to an
end by the afternoon. Temperatures will be significantly cooler
tomorrow as the heart of the 925mb cold pool settles in with highs
struggling to reach 70 degrees in most places. Deep layer
northwest flow will linger through Friday and expect to see clear
skies and below normal temperatures persist. Highs will modify
slightly into the lower 70s Friday afternoon after rising from a
very cool start in the 40s and lower 50s.
LONG TERM...
A very benign weather pattern will dominate the Gulf South this
weekend and into the first half of next week. Deep layer ridging
will settle in across the area resulting in clear skies through
the period. Temperatures will modify quickly as the 925mb cold
pool pulls east of the area by Saturday and strong subsidence
throughout the column compresses the airmass. Highs will rise from
the upper 70s on Saturday into the upper 80s by Tuesday. A fairly
decent diurnal range will also persist due to the clear skies, low
dewpoints, and light winds over the area with lows cooling into
the 50s and lower 60s during the period.
AVIATION...
VFR for all sites until 15z today. A line of sh/ts will advance
eastward along a warm front affecting the BTR to HUM terminals
around 15z then HDC to NEW by 17z then MCB to ASD by 19z. GPT should
be the last to observe the warm frontal convection at 21z today.
Will keep sh/ts as prevailing conditions once initialized for all
sites with the exception of HUM-MSY-NEW. There looks to be a lack of
sh/ts in an afternoon and early evening window once the warm front
moves northeast of those sites. But this won't last long as a strong
squall line will approach with a cold front overnight. Some of these
storms are expected to become severe and that risk of severity at
any individual runway will hold until the cold front passes
overnight.
MARINE...
Winds will begin a slow shift today through Thursday morning.
Southeast winds should hold through the daylight hours today then
begin to shift to south by this evening and eventually northwest by
Thursday morning with the passage of a cold front. Wind speeds will
also rise today to 15-20kt by late morning and remain through most
of the evening before rising further to 25+kt around midnight. Gusts
will be well above gale force as a squall line approaches. Some of
these storms are expected to be severe as they move over all marine
areas through Thursday morning. Strong northwest winds of 20-25kt
will begin as a cold front moves through as high pressure settles
over the northern gulf coast. High pressure moderates over the
weekend with winds and seas lowering through the first half of next
week.
DECISION SUPPORT...
DSS CODE...Blue.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Severe and flood threat through tonight.
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 57 67 44 / 80 100 10 0
BTR 80 57 71 49 / 80 100 10 0
ASD 82 63 71 46 / 70 100 40 10
MSY 82 64 72 52 / 70 100 30 0
GPT 82 65 73 50 / 60 100 60 10
PQL 82 66 74 48 / 20 100 60 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
040-046>050-056>072.
GM...Small Craft Advisory from midnight tonight to 7 PM CDT Thursday
for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
080>082.
GM...Small Craft Advisory from midnight tonight to 7 PM CDT Thursday
for GMZ532-534-536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, May 3, 10:28 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1028 AM CDT Wed May 3 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040330- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1028 AM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There is an enhanced risk of severe thunderstorms for all areas through tonight. The main hazards with severe weather will be tornadoes, damaging winds and large hail. A Flash Flood Watch is in effect for all of southern Mississippi and southeast Louisiana through 7 am Thursday. Total rainfall amounts are expected to be 3 to 5 inches with locally higher amounts possible. Small craft advisories are posted starting at midnight tonight through at least Thursday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small craft advisories may be extended into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is required through tonight.
In the hours before
Special weather statement, May 3, 8:47 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
847 AM CDT WED MAY 3 2017
LAZ056>058-031415-
Assumption LA-St. John The Baptist LA-St. James LA-
847 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ST. JOHN THE
BAPTIST...ST. JAMES AND NORTHEASTERN ASSUMPTION PARISHES UNTIL 915 AM
CDT...
At 847 AM CDT, Doppler radar was tracking a strong thunderstorm near
Napoleonville, moving northeast at 35 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Gramercy, Lutcher, Wallace, Convent, North Vacherie, Garyville and
Edgard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2997 9104 3015 9074 3016 9068 3001 9058
2987 9098
TIME...MOT...LOC 1347Z 237DEG 30KT 2995 9093Special weather statement, May 3, 9:19 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
919 AM CDT WED MAY 3 2017
LAZ067-031500-
Lower Lafourche LA-
919 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFOURCHE PARISH
UNTIL 1000 AM CDT...
At 919 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leeville, or 17 miles south of Galliano, moving northeast at 15 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Leeville.
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2918 9029 2938 9017 2929 9001 2925 9005
2930 9003 2928 9005 2930 9004 2930 9007
2931 9007 2932 9010 2927 9006 2929 9009
2926 9008 2924 9011 2922 9005 2920 9007
2923 9010 2920 9008 2913 9021
TIME...MOT...LOC 1419Z 216DEG 12KT 2919 9021Special weather statement, May 3, 9:58 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
958 AM CDT WED MAY 3 2017
LAZ046-056-031545-
Iberville LA-Assumption LA-
958 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ASSUMPTION PARISH UNTIL
1045 AM CDT...
At 958 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pierre Part, or near Belle River, moving east at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Napoleonville, Belle River, Paincourtville, Pierre Part and Belle
Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3007 9096 2998 9096 2998 9094 2988 9094
2988 9121 2990 9121 2992 9123 2993 9123
2994 9124 2999 9126 3000 9126 3001 9123
3004 9122 3004 9123 3003 9125 3006 9127
TIME...MOT...LOC 1458Z 272DEG 23KT 2997 9125Special weather statement, May 3, 10:14 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1014 AM CDT WED MAY 3 2017
LAZ059-066-067-031600-
Lower Terrebonne LA-Lower Lafourche LA-Upper Lafourche LA-
1014 AM CDT WED MAY 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TERREBONNE AND EAST
CENTRAL LAFOURCHE PARISHES UNTIL 1100 AM CDT...
At 1014 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Galliano, moving northeast at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Cut Off, Galliano, Larose and Golden Meadow.
A tornado watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 2931 9040 2931 9041 2933 9043 2935 9043
2935 9046 2940 9051 2962 9029 2953 9016
2948 9014 2946 9010 2932 9034 2933 9034
2934 9035 2931 9035 2929 9038
TIME...MOT...LOC 1514Z 225DEG 21KT 2938 9043Local storm report, May 3, 10:33 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1033 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL GRAND ISLE CMAN 29.27N 89.96W
05/03/2017 M1.00 INCH JEFFERSON LA BROADCAST MEDIA
&&
MEFFERSOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:43 AM CDT | Small Craft Advisory | LIX | 71 hr | |
| May 3, 8:19 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James | 26 min |
| May 3, 8:31 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 3, 8:33 AM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 8:47 AM CDT | Special Weather Statement | LIX | Saint James | 28 min |
| May 3, 8:51 AM CDT | Special Marine Warning | LIX | 39 min | |
| May 3, 9:03 AM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 9:19 AM CDT | Special Weather Statement | LIX | Jefferson | 41 min |
| May 3, 9:27 AM CDT | Special Marine Warning | LIX | 33 min | |
| May 3, 9:36 AM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 25 min |
| May 3, 9:40 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 35 min |
| May 3, 9:58 AM CDT | Special Weather Statement | LIX | Assumption | 47 min |
| May 3, 10:00 AM CDT | Special Marine Warning | LIX | 30 min | |
| May 3, 10:14 AM CDT | Special Weather Statement | LIX | Lafourche | 46 min |
| May 3, 10:31 AM CDT | Special Marine Warning | LIX | 29 min | |
| May 3, 11:15 AM CDT | Special Marine Warning | LIX | 30 min | |
| May 3, 12:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 3, 12:28 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 47 min |
| May 3, 12:32 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 28 min |
| May 3, 1:23 PM CDT | Special Marine Warning | LIX | 22 min | |
| May 3, 1:25 PM CDT | Special Weather Statement | LIX | Terrebonne | 50 min |
| May 3, 1:41 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 1:41 PM CDT | Special Weather Statement | LIX | Saint Charles | 34 min |
| May 3, 1:53 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Terrebonne | 37 min |
| May 3, 1:59 PM CDT | Flash Flood Warning | LIX | Saint James, Saint John the Baptist | 3 hr |
| May 3, 2:10 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 20 min |
| May 3, 2:24 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 36 min |
| May 3, 2:45 PM CDT | Special Marine Warning | LIX | 45 min | |
| May 3, 2:57 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines, Saint Bernard | 33 min |
| May 3, 2:59 PM CDT | Special Marine Warning | LIX | 31 min | |
| May 3, 3:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 3:14 PM CDT | Special Marine Warning | LIX | 46 min | |
| May 3, 3:21 PM CDT | Special Marine Warning | LIX | 54 min | |
| May 3, 3:28 PM CDT | Special Weather Statement | LIX | Plaquemines | 47 min |
| May 3, 4:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| May 3, 5:10 PM CDT | Special Marine Warning | LIX | 50 min | |
| May 3, 5:36 PM CDT | Special Marine Warning | LIX | 39 min | |
| May 3, 5:53 PM CDT | Special Marine Warning | LIX | 52 min | |
| May 3, 6:37 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 53 min |
| May 3, 6:41 PM CDT | Special Marine Warning | LIX | 49 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.